Article Text

other Versions

PDF
Chemotherapy-induced peripheral neuropathy: the end of the beginning?
  1. Arun V Krishnan1,
  2. Susanna B Park2
  1. 1Translational Neuroscience Facility, School of Medical Sciences, University of New South Wales, Sydney, Australia
  2. 2Institute of Neurology, University College London, London, UK
  1. Correspondence to Dr Arun Krishnan, Translational Neuroscience Facility, School of Medical Sciences, University of New South Wales, Room 313, Wallace Wurth Building, Sydney, NSW 2052, Australia; Arun.Krishnan{at}unsw.edu.au

Statistics from Altmetric.com

From the clinician's perspective, the study signifies an important step in enabling effective treatment strategies

Rapid advances have been made in the diagnosis and treatment of neurological disease over the last two decades. Over that period, major developments have also occurred in other fields of medicine, most notably in the management of cancer. Two-thirds of all cancer patients now survive at 5-years post-diagnosis, with over 28 million cancer survivors worldwide.1 As cancer outcomes improve, there has been increased focus on the long-term quality of life in cancer survivors. Not unexpectedly, neurological complications are a prevalent and potentially disabling long-term side effect of cancer treatment. Chemotherapy-induced peripheral neuropathy (CIPN), in particular, is the dose-limiting toxicity of many chemotherapeutic agents, …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

Linked Articles